On a Canonical form for Maxwell Equations and Convergence of Finite Element Scheme for Vlasov--Maxwell system.
Artikel i vetenskaplig tidskrift, 2014

This work is a swift introduction to the nature of governing laws involved in the Maxwell equations. We then approximate a “one and one-half” dimensional relativistic Vlasov-Maxwell (VM) system using streamline diffusion finite element method. In this geometry d’Alembert representation for the fields functions guarantees the existence of a unique solution of the Maxwell equations. The VM system is then approximated using the streamline diffusion finite element method. In this part we derive some stability inequalities and optimal a priori error estimates due to the maximal available regularity of the exact solution.

Författare

Mohammad Asadzadeh

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Journal of Computational and Theoretical Transport

2332-4309 (ISSN) 2332-4325 (eISSN)

Vol. 43 1-7 336-351

Ämneskategorier

Matematik

Fundament

Grundläggande vetenskaper

DOI

10.1080/00411450.2014.922102